Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dirt dart mark on upper feet, ankles. What can I use?

hi dr, can u pls help assist me with my problem. i have dirt dark marks around my upper feet and ankles due to not scrubing my foot properly during pregnancey. what can i use, i heard dish washing liguid and biccobanate of soda can remove dirt,is dis true.pls assist as i cant even wear skirts or sandals bcoz im ashamed of myself. Thanx in advance.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.

These marks appear to be due to excessive collection of keratin,

You can use a keratolytic like cotaryl or salicylic acid cream,

This will help in removal of dead skin and will give you a soft skin.

Also use an scrub while bathing,

Dont use soda it may harm your skin.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor